It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-10-2003, 08:27 PM   #1
Junior Member
 
Join Date: Oct 2002
Posts: 33
Debilitor HB User
Angry ahhh no more TTO for me

Seems to leave a nasty red mark when I use it for spot treatment. Please, spot treat gently. A red mark is leftover dead skin and inflammation, and rough spot treatments will make it so much worse...this will take a while to go away, even with CP serum... I hope these don't turn into scars, they look rather yucky.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Ahhh Nervous!!! Soothing Advice?? dizzyandsad Inner Ear Disorders 8 10-11-2007 11:32 AM
ahhh please help! head very itchy from accutane *pig_tails* Acne 5 12-04-2005 10:35 PM
ahhh help me please im scared InNeedOfHelp333 General Health 14 05-27-2005 06:56 PM
slipped disc!! ahhh!! that^girl Back Problems 5 09-17-2003 04:39 AM
AHHH when am I gonna be clear?????? FuzzyWuzzy Acne 4 05-11-2003 09:47 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:45 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!